# SDR GUUA93352011010A

- Difficulty date: January 10, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 29,859 hours, 35,765 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Skin
- Condition: Corroded
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX, DISCOVERED AIRSTAIR DOOR LOWER FWD SKIN EXFOLIATED AND CRACKED AND LOWER AFT AREA DEBONDED. OPEN
